MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK TOTAL KNEE SYSTEM; GMK-SPHERIKA FEMORAL COMPONENT SPHERIKA CEMENTED S5L

MEDACTA INTERNATIONAL SA GMK TOTAL KNEE SYSTEM; GMK-SPHERIKA FEMORAL COMPONENT SPHERIKA CEMENTED S5L
Model Number 02.12.KA05L
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 04/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 7 april 2025: lot 2307482: (b)(4) items manufactured and released on 06/06/2023.Expiration date: 23/05/2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional devices involved batch reviews performed on 7 april 2025: gmk-spherika 02.07.1204l tibial tray fixed cemented size 4 l (k090988) lot 2242030: (b)(4) items manufactured and released on 02/02/2023.Expiration date: 18/01/2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-spherika 02.12.0410fl tibial insert fixed sphere flex size 4/10 mm l (k121416) lot 2244438: (b)(4) items manufactured and released on 30/01/2023.Expiration date: 13/01/2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
About 1 year and 9 months after the primary surgery, the patient was revised due to signs of inflammation (subquadricipital effusion), of unknown origin.Patient's natural patella was also resurfaced.Hypotheses remain a possible chondrolysis of the patella or an allergic phenomenon.
 
Additional Manufacturer Narrative
Follow-up: - devices not available for investigation.- all components revised.

Brand Name
GMK TOTAL KNEE SYSTEM
Common Device Name
GMK-SPHERIKA FEMORAL COMPONENT SPHERIKA CEMENTED S5L
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21855347
Report Number3005180920-2025-00325
Device Sequence Number11942000
Product Code JWH
UDI-Device Identifier07630345716118
UDI-Public07630345716118
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K211004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.12.KA05L
Device Lot Number2307482
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date06/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexMale